MathSciNet Relay Station
MathSciNet bibliographic data
MR2352935 93C70 (34C29 34E15 60H10 93E03)
Borkar, Vivek; Gaitsgory, Vladimir Averaging of singularly perturbed controlled stochastic differential equations. Appl. Math. Optim. 56 (2007), no. 2, 169–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement